# SDR DALA2018011500272

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 540 - 560,  RBL 0 IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED A NEW FLOOR SUPPORT IAW SRM AND DRAWING.
